# SDR 98ZZZM256

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18YV
- Make and model: Beech 1900D
- Aircraft serial: UE18
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 1,049 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICT OVERNIGHT MAINTENANCE FOUND A .25 INCH CRACK ON THE TE OF THE LEFT OUTBOARD FLAP 3 INCHES FROM INBOARD END.  REPAIRED IAW AMWA TO 1900-00-0001.  (M)
